Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 134534, 6 pages
Research Article

Spaces of Ideal Convergent Sequences

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematics, Model Institute of Engineering & Technology, Kot Bhalwal, J&K 181122, India

Received 20 August 2013; Accepted 26 November 2013; Published 28 January 2014

Academic Editors: F. Başar and J. Xu

Copyright © 2014 M. Mursaleen and Sunil K. Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Mursaleen and Sunil K. Sharma, “Spaces of Ideal Convergent Sequences,” The Scientific World Journal, vol. 2014, Article ID 134534, 6 pages, 2014.